# SDR 9518089987

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987US
- Make and model: Doug DC-9-32
- Aircraft serial: 47458
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR EMERGENCY LIGHTS INOPERATIVE IN AFT CABIN.  REPAIRED WIRE AND OPERATIONAL CHECK GOOD.
